MCV/Haemoglobin levels

Hello All,

I have just been checking my last blood test levels. I noticed that my RBC and Haemoglobin levels are low and the MCV and MCH levels are high. Although my platelet levels are good!

I have ET and take HU (2 x 500 5 days a week and 3 x 500 2 days a week) and daily aspirin. I have been suffering from stomach pains which I thought could be acid related but am a bit worried it may be ulcer related. I have been taking ant acid which has calmed it a bit, I don't go back to the hospital for about 6 weeks, should I see my GP or wait until I see the consultant at the hospital to mention this.

Or am I just being paranoid, I tend to think any ache or pain is ET related!!!

I'd appreciate any advice.

4 Replies

  • Hi It may not be anything to do with your ET but regardless I would get it checked by your GP. They may be able to help with something to ease it for you. It's easy to worry that it's somehow connected to ET. I do same thing ( I have ET too ) Better a quick visit to GP than worrying about it. I hope you feel better soon. Let us know how you get on. LizC xx

  • thank you, snowed in today, but I'll call at the GP asap!X

  • I,too get regular stomache ache,have omeprazole and Gaviscon,my meds are HU ,Asprinand Isoptine,Dr tells me all cause digestive and stomach problems.I had scan of Portal vein,as that can become blocked and gives pain.Find stress and some foods also set me off!!Good Luck getting sorted,Best Wishes.

  • Thank you, feeling a lot better today, not as much burping!!!! We are snowed in here today but I intend calling in to see the GP as soon as possible.

You may also like...